# SDR SWAA2024022957576

- Difficulty date: February 29, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 32,387 hours, 15,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMER EXIT LIGHT LENS FELL OFF<[01] SECURED LENS PER S.I.P.
